Quick search
Go!

ON α -S-CLOSED CRISP SUBSETS OF A FUZZY TOPOLOGICAL SPACE


ANJANA BHATTACHARYYA 1 AND M. N. MUKHERJEE 2
1. Department of Mathematics, Victoria Institution (College), 78B, A.P.C. Road, Kolkata - 700009, INDIA
anjanabhatta-charyya@hotmail.com
2. Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata - 700019, INDIA
mukherjeemn@ yahoo.co.in

Issue:

SSRSMI, Number 2, Volume XXIII

Section:

Volume 23, Number 2

Abstract:

In this paper, we introduce a new type of covering property in a fuzzy topological space X, called the property of α-s-closedness of subsets of X. We characterize α-s-closed subsets in many ways, e.g. by means of ordinary nets and power-set filterbases.

Keywords:

α-s-closed space, s-θ_{α}-adherent point of net and filterbase, α-s-interiorly finite intersection property.

Code [ID]:

SSRSMI20130223V23S01A0003 [0004050]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu